# SDR AALA20090726TUL02

- Difficulty date: July 26, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Aircraft time: 72,695 hours, 38,846 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 42807
- Part serial: 305C
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKE FAILURE DURING TAXI OUT AT TUL.  AIRCRAFT WAS STOPPED WITH ENGINE REVERSE AND HARD LEFT TURN.  REPLACED ANTI SKID MAIN LANDING GEAR WHEEL BRAKE CONTROL UNDER MM 32-43-04-2.  SYSTEM GROUND CHECKED NORMAL OPERATION.
